×

zbMATH — the first resource for mathematics

Commutative semi-primary x-semigroups. (English) Zbl 0381.20047

MSC:
20M10 General structure theory for semigroups
20M12 Ideal theory for semigroups
20M11 Radical theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Aubert K. E.: Theory of \(x\)-ideals. Acta Math. 107, 1 - 52 (1962). · Zbl 0108.26002
[2] Gilmer R., Ohm J.: Primary ideals and valuation ideals. Trans. Amer. Math. Soc. 117, 237-250 (1965). · Zbl 0133.29203
[3] Lal H.: Commutative semi-primary semigroups. Czechoslovak Math. J. 25 (100), 1 - 3 (1975). · Zbl 0307.20038
[4] Satyanarayana M.: Generalized primary rings. Math. Ann. 179, 109-114 (1969). · Zbl 0169.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.